# SDR DHL9872101D

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, NR 1 ENG LOWER COWL GEN COOLING  EXHAUST DOUBLER HAS CHAFED FLANGE ON COWLING  INTERIOR.  REPLACED CHAFED FLANGE PER SRM 51-40-3, 20 X 2.5.  N/R 7556.
